# SDR FDEA201002240507

- Difficulty date: February 24, 2010
- Submitted: March 25, 2010
- Operation: Air carrier
- Aircraft: N936FD
- Make and model: Boeing 757-2T7
- Aircraft serial: 23293
- Aircraft time: 83,960 hours, 29,058 cycles
- Engine: Rroyce RB211535E4
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: 143N31211
- Condition: Misrepaired
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: W
- Precautionary procedure: K

## Discrepancy

EXISTING REPAIR DOUBLER ON EXTERIOR FUSELAGE SKIN AT BS 760 TO BS 780, STR 4R TO STR S5R.  TO EVALUATE EXISTING REPAIR DOUBLER, REMOVED AND CARRIED OUT REPAIR IAW STA ENG EA NR 757-5331-08-E0641 REV A (SHORT EDGE MARGIN ON SKIN AT BETWEEN STA 700 AND STA 780, S-4R).  REPAIR IS CLASSIFIED AS MAJOR IAW GMM 6-2-100.
